How to clear the darkened sides of face ? - Online Doctor Chats
Hi .. this is XXXXXXX .. I was wanting to understand why the sides of my face has darkened patches and how to clear it
I am Dr. XXXXXXX
How can I help you?
On the sides and forehead of my face, there are some darker patches that have come up and i wanted to understand the reason and how to get rid of it
May I know your age?
Are you on any medication?
Do you have any other disorders which I should be knowing about?
nothing as such
Let me brief you.
When there is no pre-existing conditions, it is really difficult to say what it could be without examining it.
ok.. cause someone told me that by sitting in A/C and sun XXXXXXX could be the cause .. but that should affect the rest of my body as well
so do you have any places that i could visit or i can send a pic of the area that is having the dark patch
Exposure to sun can cause darkening of the face, more than on other parts of body.
But it can be explained only after examining you.
The possibilities can be mentioned if we can see the picture of the patches on your face.
You can post a query to a dermatologist on 'Ask a Doctor' facility available on your dash board. You can also attach a picture of the patches.
That would help the doctor in guiding you.
ok will do that
In the mean time you can take certain measures to reduce the darkening, if it is not due to any diseases.
1. Take adequate rest.
2. Apply sun screen before going out, even if it is not XXXXXXX
3. Take lots of fruits and vegetables.
4. Drink at least 3 litres of water per day.
5. You can apply almond oil or olive oil on your face to reduce the darkening.
thats good to know .. thanks for the tips doc
You can also use brightening cream such as Skin Bright.
ok will try using it
Before using the cream, you need to get an evaluation from a dermatologist to see what the condition exactly is.
Have you followed?
sure got it ..
Is there anything else I could help you on?
not at the moment .. thanks for your time
Thanks for consulting me.
Have a good Day!!
You too .. Thanks
Bye for now.
Related questions you may be interested in
People also viewed
- Weird feeling after i pee blood drops
- What is stasis pigmentation
- Blood pressure drops after surgery
- Tamoxifen and vitiligo
- Flecks of dried vaginal blood after menopause
- Blood in stool after excessive dreinking
- How to clear acne marks on face
- Reasons why are face darkens
- Use of melacare in feeding period
- How to elemenate darkening of side of nose
- Drinking after a blood transfusion
- Darken of face causes
- Is vitiligo scaly
- What causes darkening of face
- Vitiligo on vagaina